# SDR USAA951351

- Difficulty date: November 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Fs 344
- Part time: 19,854 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - CLT INSPECTION VISUALLY FOUND LEVEL 2 CORROSION UPPER CHORD OF FLOOR BEAM AT NUTPLATE HOLES, 48 INCH TOTAL LENGTH BETWEEN FS 344 BETWEEN LBL 24 AND RBL 24.  INSTALLED FLOOR BEAM T-CAP REPAIR 48 INCHES TOTAL LENGTH AS PER USAIR TYPICAL REPAIR 53-10-05 AND BOEING SRM 53-10-03.  (M)
